A Stochastic Geometry Approach to Model the Shadow Fading for Mobile Ad-Hoc Networks

Conference contribution


Publication Details

Author(s): Fischer J, Beer F, Lieske H, Robert J, Thielecke J, Heuberger A
Title edited volumes: 2013 10th Annual Conference on Wireless On-Demand Network Systems and Services, WONS 2013
Publication year: 2013
Conference Proceedings Title: Wireless On-Demand Network Systems and Services (WONS)
Pages range: 119-121


Abstract


This paper deals with the problem of modeling shadow fading for wireless links in mobile ad-hoc networks (MANET). In contrast to broadcasting or cellular applications, the links in a MANET generally cannot be analyzed indepen-dently. Thus the evaluation of routing techniques and network protocols for future systems requires a realistic modeling of the correlation of the links. In the following a novel modeling approach based on stochastic geometry will be presented. This computationally inexpensive model allows for dual mobility, the simultaneous movement of the transmitter and the receiver, and can be easily adapted for various environments. The model can be integrated in network simulators and therefore enables the analysis of the influence of shadow fading on the performance of MANET routing algorithms and protocols. © 2013 IEEE.



FAU Authors / FAU Editors

Beer, Frederik
Lehrstuhl für Informationstechnik mit dem Schwerpunkt Kommunikationselektronik (Stiftungslehrstuhl)
Fischer, Jörg
Lehrstuhl für Informationstechnik mit dem Schwerpunkt Kommunikationselektronik (Stiftungslehrstuhl)
Heuberger, Albert Prof. Dr.-Ing.
Lehrstuhl für Informationstechnik mit dem Schwerpunkt Kommunikationselektronik (Stiftungslehrstuhl)
Lieske, Hendrik
Lehrstuhl für Informationstechnik mit dem Schwerpunkt Kommunikationselektronik (Stiftungslehrstuhl)
Robert, Jörg
Lehrstuhl für Informationstechnik mit dem Schwerpunkt Kommunikationselektronik (Stiftungslehrstuhl)
Thielecke, Jörn Prof. Dr.
Professur für Informationstechnik (Schwerpunkt Ortsbestimmung und Navigation)


How to cite

APA:
Fischer, J., Beer, F., Lieske, H., Robert, J., Thielecke, J., & Heuberger, A. (2013). A Stochastic Geometry Approach to Model the Shadow Fading for Mobile Ad-Hoc Networks. In Wireless On-Demand Network Systems and Services (WONS) (pp. 119-121). Banff.

MLA:
Fischer, Jörg, et al. "A Stochastic Geometry Approach to Model the Shadow Fading for Mobile Ad-Hoc Networks." Proceedings of the Wireless On-Demand Network Systems and Services (WONS), Banff 2013. 119-121.

BibTeX: 

Last updated on 2018-19-04 at 02:52